# SDR ASAA2020011031822

- Difficulty date: January 8, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 51,818 hours, 15,123 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 40CL37
- Condition: Faulty
- Location: Weather Radar
- Part time: 22,873 hours, 7,462 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR PAINTS BAND OF CLUTTER BETWEEN 30-50 MILES IN AUTO. GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR R/T IAW B737-800 AMM 34-43-41, AND REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE UNIT IAW AMM 34-43-11. OPS CKS GOOD IAW AMM 34-43-00.
